Jagcin 125 mg/5ml Syrup
|Manufacturer||Jagsonpal Pharmaceuticals Ltd|
|Composition||Paracetamol / Acetaminophen (125mg/5ml)|
How to use Jagcin 125 mg/5ml Syrup
Take this medicine in the dose and duration as suggested by your doctor. Inspect the label for directions prior to usage. Action it with a measuring mug as well as take it by mouth. Shake well before use. Jagcin 125 mg/5ml Syrup is to be taken with food.
How Jagcin 125 mg/5ml Syrup works in the body
According to scientific research, this medicine works in the body per below(ME/1)
This medication is an analgesic (painkiller) and also anti-pyretic (high temperature reducer). It functions by obstructing the launch of particular chemical carriers that trigger discomfort and also high temperature.
What are the Side effects of Jagcin 125 mg/5ml Syrup
Scientific studies indicate, below mentioned side effects may occur while taking this medicine such as(ME/2)
- Not enough or limited scientific data available for side effects of this medicine, or read the label of the pack to understand about if any side effects may occur after using this medicine.
Precautions to be taken while taking Jagcin 125 mg/5ml Syrup
As per several scientific studies, some precautions need to be taken while taking this medicine such as(ME/3)
- Not enough or limited scientific data available for interaction with food of this medicine, or read the label of the pack to understand about if any interaction may occur if taken with food.
Safety instructions before taking Jagcin 125 mg/5ml Syrup
- Alcohol : Caution required : It is not safe to drink alcohol with this medicine. Taking this medicine with alcohol can cause liver damage.
- Pregnancy : Safe: This medication is safe to use during pregnancy. Appropriate and well-controlled human studies have revealed reduced or no risk.
- Lactation : Safe: This medication is secure to utilize throughout lactation. Human studies have shown that either the drug does not enter the breastmilk in substantial amount or is not anticipated to trigger poisoning to the baby.
- Kidney : Caution called for: This medication needs to be utilized with care in clients with kidney condition. Dosage adjustment of This medication might be required. Please speak with physician prior to consuming this medication.However, this medicine contains paracetamol which is considered the safest painkiller for kidney disease patients.
- Liver : Caution called for: This medication needs to be made use of with caution in clients with liver illness. Dose modification of this medication might be needed. Please seek advice from doctor prior to eating this medicine However, the use of This medicine is not recommended in patients with severe liver disease and active liver disease.
- Driving : Safe: This medication does not typically affect your capability to drive.
Frequently asked questions
Q: What if my child vomits after taking This medication?
Q: When will my child feel better after taking This medication?
A: Usually your child will feel better after about half an hour of taking This medicine.
Q: How commonly can I give This medicine to my child?
A: You should only give four doses of This medicine in 24 hours. There should be a gap of at least 4 hours in between two doses. Do not give This medicine for more than 3 days to your child without first speaking to your doctor.
Q: Can I give This medicine syrup to my child for cold?
A: This medicine along with eliminating high temperature also aids in controlling problems connected with cold such as headache and earache connected with cold. Nevertheless, it does aid eliminate stuffy nose and cough for which doctor’s guidance is required.
Q: Does This medicine make childs drowsy?
A: No, This medicine does not make childs drowsy, contrary to the common belief.
Q: Is This medicine risk-free for children?
A: If used as directed by the physician, This medicine is risk-free for children.
Q: Is This medicine an antibiotic?
A: No, This medicine is not an antibiotic. It works as a painkiller and as a medicine which brings down high high temperature.
Q: Can I give my child This medicine and ibuprofen alsobtainher?
A: Ibuprofen and This medicine are risk-free pain relievers which can be given to children, though both should not be used alsobtainher. Rather, if you have given your child This medicine and still he/she is high temperatureish or in pain you could try ibuprofen instead, when the next dose is due.